MAUDE Adverse Event Report: KATECHO, INC. PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

KATECHO, INC. PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 2516M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the device, 2516m, defib electrode adult, radiotranslucent pads, medtronic conn, was being used during an unknown emergency procedure on (b)(6) 2024 when it was reported, ¿last night, the munster icu staff encountered issues with the hands-off pads.When the staff opened the package to place them on the patient during an emergency, the gel that is attached to them was sticking to the paper that peels off instead of staying on the pad making them unusable.Staff opened multiple packs with the same issue.This is a safety concern as these pads are used as a pacemaker and to defibrillate during a code blue.The packs were not expired.The one that is left in the unit does not expire until 2027.I tried some that are a different lot number and had no issues.I pulled the ones with the same lot number as below.It appears to be isolated to that particular lot number.".There was no report of injury, medical intervention, or hospitalization for the patient.Further information has been requested; however, to date no further information has been received.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
Correction: due to new information, the facility location has been updated.Manufacturer narrative: the device is not being returned and the photographic evidence provided does not appear to verify the complaint; therefore, the reported event cannot be verified.A device history record (dhr) review was requested from the manufacturer, and no indication of abnormalities was communicated.A two-year lot history review shows a total of one (1) device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of one complaint, regarding one device, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to not use if packaging appears to be compromised.Damaged packaging may cause the conductive polymer gel to dry out.Electrodes must be used before date indicated on package.Do not open package until immediately prior to use.Visually examine the pad before placement.Check that adhesive is intact and undamaged.Do not use any damaged pads, replace pads if necessary.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description

Brand Name
PADPRO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
KATECHO, INC.
4020 gannett avenue
des moines IA 50321
Manufacturer (Section G)
KATECHO, INC.
4020 gannett avenue
des moines IA 50321
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key21065896
Report Number1320894-2025-00003
Device Sequence Number11617446
Product Code MKJ
UDI-Device Identifier10653405042624
UDI-Public(01)10653405042624(17)270920(10)Y09202409
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P200004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2516M
Device Lot NumberY09202409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic